MathSciNet Relay Station
MathSciNet bibliographic data
MR2736833 39A23 (39A22 92D40 93B52)
Zhang, Tianwei; Li, Yongkun; Ye, Yuan Persistence and almost periodic solutions for a discrete fishing model with feedback control. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 3, 1564–1573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement